# SDR QXEA2017053100399

- Difficulty date: May 21, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON THE SKIN AND RIVETS AT THE NR 1 ADF ANTENNA, BS 246 BETWEEN STRINGERS 32L AND 32R.  REMOVED THE RIVETS AND LIGHTLY BLENDED SURFACE CORROSION IAW SRM 51-42-05-02-01, AND 51-21-00-00-02. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-501. INSTALLED NEW RIVETS IAW SRM 51-21-10-02-01.
